# SDR 2006UALA01216

- Difficulty date: June 20, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,202 hours, 8,464 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LT AISLE SEAT EVAC LIGHTS INOP.
